# SDR IPXA2018011825632

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 83,622 hours, 17,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAR 1 ENTRY DOOR SLIDE COVER LOOSE, SECURED R1 ENTRY DOOR LOWER SLIDE COVER IAW AMM 25-23-07-400--802.
